Research ArticleOpen accessPhrase in the titleAn Approximate Formula of European Option for Fractional Stochastic Volatility Jump-Diffusion ModelP. Sattayatham, A. IntarasitJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 27 Jul 2011 · 7,964 accessesView PDFCite
2 results for “fractional stochastic volatility”
Set a search alertResearch ArticleOpen accessIn the abstractA Review of the Recent Advances Made in the Black-Scholes Models and Respective Solutions MethodsYasir Hamad Al Saedi, Gurudeo Anand TularamJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Jan 2018 · 8,621 accessesView PDFCite